Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fonctions qui opérent sur les espaces de Besov


Authors: Gérard Bourdaud and Dalila Kateb
Journal: Proc. Amer. Math. Soc. 112 (1991), 1067-1076
MSC: Primary 46E35
DOI: https://doi.org/10.1090/S0002-9939-1991-1055766-1
MathSciNet review: 1055766
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: On caractérise les fonctions qui opèrent, par composition à gauche, sur l'espace de Besov $ B_{p,q}^s({\mathbb{R}^n})$ et sur l'espace de Triebel-Lizorkin $ F_{p,q}^s({\mathbb{R}^n})$,pour $ 0 < s < 1{\text{et}}s \ne n/p$. Ce sont les fonctions, s'annulant en zéro, lipschitziennes (pour $ s < n/p$) ou localement lipschitziennes (pour $ s > n/p$).


References [Enhancements On Off] (What's this?)

  • [1] G. Bourdaud, Thèse d'état, Orsay, 1983.
  • [2] G. Bourdaud et D. Kateb, Calcul fonctionnel dans certains espaces de Besov, Ann. Inst. Fourier (Grenoble) 40 (1990). MR 1056779 (91h:46056)
  • [3] B. E. J. Dahlberg, A note on Sobolev spaces, Proc. Sympos. Pure Math., vol. 35, Part 1, Amer. Math. Soc., Providence, RI, 1979, pp. 183-185. MR 545257 (81h:46030)
  • [4] S. Igari, Sur les fonctions qui opèrent sur l'espace $ {\hat A^2}$, Ann. Inst. Fourier (Grenoble) 15 (1965), 525-536. MR 0188716 (32:6152)
  • [5] S. Janson, On functions with derivates in $ {H^1}$, Uppsala Univ. Dept. Math. Report 16 (1987).
  • [6] M. Marcus et V. J. Mizel, Complete characterization of functions which act via superposition on Sobolev spaces, Trans. Amer. Math. Soc. 251 (1979), 187-218. MR 531975 (80j:46055)
  • [7] H. Triebel, Theory of function spaces, Birkhäuser, Basel, 1983. MR 730762 (85k:46020)
  • [8] -, On the spaces $ F_{p,q}^s$ of Hardy-Sobolev type, Comm. Partial Differential Equations 5 (1980), 245-291. MR 562544 (81k:46039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1055766-1
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society